# SDR ABXA060045

- Difficulty date: January 14, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 72,113 hours, 26,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Spar Cap
- Part number: 56490111
- Condition: Corroded
- Location: Bs 851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION UPPER SURFACE HAD TWO AREAS OF CORROSION WITH PITTING BS 851, RIGHT BUTT LINE 12, BS 851, RIGHT BUTT LINE 17.  CUT OUT DAMAGED AREA AND REPAIRED WITH NEW PART IAW DC8 SRM 53-2-5.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-20D.
